# SDR ASAA2020103033464

- Difficulty date: October 30, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 44,854 hours, 13,329 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C1322
- Condition: Faulted
- Location: Rt Wing Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 AFT LOW PRESSURE LIGHT ILLUMINATED.  GROUNDED-YES.  WITH A/C POWER UP AT REMOTE LOCATION, PERFORMED B737-800 FIM 28-22 TASK 805.  TANK 2 AFT PUMP & ASSOCIATED LOW PRESSURE LIGHT OPERATIONS NORMAL NUMEROUS TIMES, PER FIM INTERMITTENT FAULT.  SUSPECT A FAILING NR 2 AFT BOOST PUMP LOW PRESSURE SWITCH.  REMOVED AND REPLACED NR 2 RIGHT AFT BOOST PUMP LOW PRESSURE SWITCH, REF B737-800 AMM 28-42-11.  OPERATIONS CHECK GOOD.
